# SDR UIEA2011013100052

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT AND SKIN PANEL OF RT LWR FUSELAGE LONGERON BOX FAIRING SUPPORT STRUCTURE CRACKED  S35R, STA 1372 IAW SRM 51-70-07, REV 58 REPAIR DAMAGE AREA.
